MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE

FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE
Model Number RT385
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt385 adult dual heated evaqua2 breathing circuit was recently received at fisher & paykel healthcare (b)(4) for evaluation.We are in the process to determine if fph's product caused or contributed to the reported event.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A hospital in (b)(6) reported via a fisher and paykel healthcare (fph) field representative that the rt385 adult dual heated evaqua2 breathing circuit failed the initial ventilator leak test.The expiratory limb of the rt385 circuit was found damaged.This was found before use on a patient.There was no patient involvement.

Brand Name
ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT
Common Device Name
BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key6613713
Report Number9611451-2017-00506
Device Sequence Number18917267
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2100110188(11)161125(17)211125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2100110188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1